# SDR HEEA0014174

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911TL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7198
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0845000000
- Condition: Defective
- Location: Cockpit
- Component: SKYNAV5000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATELLITE SIGNALS WEAK. PERFORMED PRELIMINARY INSPECTION.  FOUND UNIT TO TAKE TOO LONG TO LOCK ON AND IS DROPPING SATELLITES.
